Paper Information

Journal:   JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN   FALL 2007 , Volume 18 , Number 4; Page(s) 317 To 321.
 
Paper:  A COMPUTATIONAL MESHLESS METHOD FOR SOLVING MULTIVARIABLE INTEGRAL EQUATIONS
 
Author(s):  BABOLIAN ESMAEIL*, FATAHZADEH F.
 
* DEPARTMENT OF MATHEMATICS, TEACHER TRAINING UNIVERSITY, TEHRAN, ISLAMIC REPUBLIC OF IRAN
 
Abstract: 
In this paper we use radial basis functions to solve multivariable integral equations. We use collocation method for implementation. Numerical experiments show the accuracy of the method.
 
Keyword(s): MULTIVARIABLE INTEGRAL EQUATION, MESHLESS METHOD, RADIAL BASIS FUNCTIONS
 
References: 
  • ندارد
 
  Yearly Visit 61
 
Latest on Blog
Enter SID Blog